# SDR CALA2017082502895

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N63890
- Make and model: Boeing 737924ER
- Aircraft serial: 42194
- Aircraft time: 7,093 hours, 2,496 cycles
- System (JASC): 2564 · Life Raft
- Part: Cylinder
- Condition: Low Pressure
- Location: Life Raft
- Part time: 7,038 hours, 2,482 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LIFE RAFT HAD LOW CYLINDER PRESSURE.  REMOVED AND REPLACED THE LIFE RAFT IAW MM 25-64-00.
